# SDR CA120810001

- Difficulty date: August 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737
- Engine: Cfmint CFM567B263
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT DURING CRUISE THEY HAD A STRONG SMOKE ODOR IN THE FLIGHT DECK.  NO VISIBLE SMOKE, ONLY SMOKE ODOR. LASTED ABOUT A MINUTE THEN DISSAPATED. MAINTENANCE CARRIED OUT FIM 21-00 FOR ODOR WITH NO FAULTS FOUND.  E/E AND CB`S PANELS WERE ALSO INSPECTED WITH NO FAULTS OR ODORS FOUND. NO FURTHER REPORTS SINCE.
